Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 148, NWS Amarillo, TX

June 12, 20128 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 12, 2012, 10:47 PM CDT for 8 counties in Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 10:47 PM CDT (03:47 UTC)
Expired
Jun 12, 2012, 11:45 PM CDT
In force
58 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX, Hutchinson County, TX, Potter County, TX, Randall County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 18 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 11:10 PM CDTHAIL 0.881 N Amarillo, TXNICKEL SIZE HAIL ALONG INTERSTATE 27 NEAR DOWNTOWN AMARILLO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 9:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WUUS54 KAMA 130347
SVRAMA
TXC011-065-129-179-233-375-381-393-130445-
/O.NEW.KAMA.SV.W.0148.120613T0347Z-120613T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
  CARSON COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS
  EXTREME SOUTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1145 PM CDT

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
  BORGER TO 13 MILES NORTH OF WASHBURN TO BUSHLAND...OR ALONG A LINE
  EXTENDING FROM 8 MILES EAST OF BORGER TO 14 MILES NORTHEAST OF
  AMARILLO TO 12 MILES NORTHWEST OF CANYON...MOVING SOUTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE DEER...
  WASHBURN...
  SKELLYTOWN...
  PANHANDLE...
  PALO DURO CANYON...
  LAKE TANGLEWOOD...
  KINGSMILL...
  GROOM...
  CLAUDE...
  CANYON...
  AMARILLO...
  GOODNIGHT...
  WAYSIDE...
  BUSHLAND...
  BORGER...
  PAMPA...
  LEFORS...
  LAKE MCCLELLAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3514 10217 3542 10172 3582 10127 3533 10066
      3493 10112 3474 10145 3474 10174
TIME...MOT...LOC 0347Z 315DEG 28KT 3569 10126 3535 10164
          3512 10205

$$

KJS
2 follow-up statements
783 
WWUS54 KAMA 130357
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1057 PM CDT TUE JUN 12 2012

TXC011-065-129-179-233-375-381-393-130445-
/O.CON.KAMA.SV.W.0148.000000T0000Z-120613T0445Z/
DONLEY TX-GRAY TX-HUTCHINSON TX-POTTER TX-RANDALL TX-ROBERTS TX-
CARSON TX-ARMSTRONG TX-
1057 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR ARMSTRONG...CARSON...EXTREME SOUTHWESTERN ROBERTS...NORTHEASTERN
RANDALL...SOUTHEASTERN POTTER...SOUTHEASTERN HUTCHINSON...
SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF BORGER TO
PANTEX TO BUSHLAND...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF
BORGER TO 14 MILES WEST OF PANHANDLE TO 12 MILES NORTHWEST OF
CANYON...MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMARILLO...SKELLYTOWN...TIMBERCREEK CANYON...WASHBURN...LAKE
TANGLEWOOD...WHITE DEER...KINGSMILL...PAMPA...PALO DURO CANYON...
CLAUDE...WAYSIDE...LEFORS...LAKE MCCLELLAN...GROOM AND GOODNIGHT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO...
BORGER...CANYON...CLAUDE...PAMPA...PANHANDLE...PANTEX AND TIMBERCREEK
CANYON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3514 10217 3542 10172 3582 10127 3533 10066
      3493 10112 3474 10145 3474 10174
TIME...MOT...LOC 0357Z 315DEG 28KT 3567 10124 3533 10162
          3511 10203

$$

KJS
188 
WWUS54 KAMA 130424
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1124 PM CDT TUE JUN 12 2012

TXC011-065-129-179-233-375-381-393-130445-
/O.CON.KAMA.SV.W.0148.000000T0000Z-120613T0445Z/
DONLEY TX-GRAY TX-HUTCHINSON TX-POTTER TX-RANDALL TX-ROBERTS TX-
CARSON TX-ARMSTRONG TX-
1124 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR ARMSTRONG...CARSON...EXTREME SOUTHWESTERN ROBERTS...NORTHEASTERN
RANDALL...SOUTHEASTERN POTTER...SOUTHEASTERN HUTCHINSON...
SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SKELLYTOWN TO WASHBURN TO
CANYON...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF PAMPA TO 10
MILES NORTHWEST OF CLAUDE TO CANYON...MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
TANGLEWOOD...PANHANDLE...TIMBERCREEK CANYON...PANTEX AND AMARILLO.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO...
CANYON...CLAUDE...PAMPA...PANHANDLE...PANTEX AND TIMBERCREEK CANYON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3508 10207 3533 10161 3573 10116 3533 10066
      3493 10112 3474 10145 3474 10174
TIME...MOT...LOC 0425Z 065DEG 11KT 3555 10112 3521 10150
          3499 10191

$$

KJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:44 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 12, 6:44 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT TUE JUN 12 2012

.AVIATION...
AN UPPER TROUGH OVER THE SOUTHERN ROCKIES WILL MOVE EAST ACROSS THE
PANHANDLES TONIGHT. A COMPLEX OF THUNDERSTORMS OVER SOUTHWEST KANSAS
INTO NORTHEAST NEW MEXICO WILL MOVE EAST ACROSS THE NORTHERN
PANHANDLES THIS EVENING. THIS COMPLEX OF STORMS WILL LIKELY AFFECT
THE DALHART AND GUYMON TAF SITES PRIOR TO 08Z...WHILE ADDITIONAL
CONVECTION IN EASTERN NEW MEXICO MAY AFFECT THE AMARILLO TAF SITE
BETWEEN 03Z AND 09Z WEDNESDAY. VFR CONDITIONS ARE EXPECTED EXCEPT
MVFR IN AND NEAR THE THUNDERSTORMS TONIGHT. SOUTHEAST AND SOUTHERLY
WINDS 10 TO 20 KNOTS WITH SOME HIGHER GUSTS EARLY THIS EVENING...AND
AFTER 15Z WEDNESDAY.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT TUE JUN 12 2012/

DISCUSSION...
INSTABILITY AND MOISTURE CONTINUE TO INCREASE ACROSS THE PANHANDLES
THIS AFTERNOON. AN UPPER LEVEL SHORT WAVE TROUGH OVER NORTH CENTRAL
NEW MEXICO WILL MOVE EAST OVERNIGHT ACROSS THE PANHANDLES. THIS
SHORT WAVE TROUGH WILL COMBINE WITH THE MOISTURE AND INSTABILITY TO
BRING A FAIRLY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO THE
AREA. THE STORMS MAY FORM INTO A LINE AND MOVE SOUTHEAST ACROSS THE
PANHANDLES THIS EVENING WHICH COULD LEAD TO SOME SEVERE WIND GUSTS.
LARGE HAIL WOULD ALSO NOT BE OUT OF THE QUESTION.

THE UNSTABLE ATMOSPHERE REMAINS ACROSS THE PANHANDLES ON WEDNESDAY...
SO EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS MAY BECOME SEVERE AGAIN...BUT THEY DO NOT LOOK LIKE THEY WILL
BE AS ORGANIZED AS THE WINDS ALOFT ARE EXPECTED TO BE WEAKER.

AN UPPER LEVEL RIDGE IN THE UPPER ATMOSPHERE WILL BUILD FROM
SOUTHWEST TEXAS INTO THE MISSISSIPPI RIVER VALLEY BY FRIDAY. THIS
RIDGE WILL THEN INCH EVER SO SLOWLY TO THE EAST THROUGH THE
WEEKEND. MEANWHILE AN UPPER LEVEL TROUGH WILL BE FOUND TO OUR WEST.
SUBTROPICAL MOISTURE WILL BE BROUGHT NORTHEAST ACROSS OUR AREA
SATURDAY AND SUNDAY IN BETWEEN THESE TWO FEATURES. THE ADDED
MOISTURE ALONG WITH AN UNSTABLE ATMOSPHERE SHOULD BRING ANOTHER
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION.

AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE SOUTHEAST FROM THE
PACIFIC NORTHWEST AND INTO NORTHERN PLAINS BY MONDAY...SHUNTING THE
SUBTROPICAL MOISTURE TO OUR EAST...SO HAVE LEFT THE END OF THE
FORECAST DRY FOR NOW.

FIRE WEATHER...
FIRE WEATHER CONCERNS WILL BE LOW OVER THE NEXT COUPLE OF DAYS AS
RAIN CHANCES CONTINUE.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, Jun 12, 10:07 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1007 PM CDT TUE JUN 12 2012

OKZ001>003-TXZ001>020-131100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1007 PM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE SOUTHERN
COUNTIES IN THE TEXAS PANHANDLE UNTIL 4 AM. THUNDERSTORMS ARE
POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE...ESPECIALLY ACROSS THE
SOUTHERN HALF OF THE TEXAS PANHANDLE...WITH LARGE HAIL AND DAMAGING
WINDS BEING THE PRIMARY HAZARDS. IN ADDITION HEAVY RAINFALL WILL BE
POSSIBLE WITH THE STORMS WHICH MAY CAUSE LOCALIZED FLOODING OR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY THROUGH SUNDAY. WHILE ORGANIZED SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME...A FEW STORMS MAY BECOME STRONG TO
SEVERE WHERE LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY
HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY ALSO CAUSE
LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT.

SCHNEIDER

In the hours before

Special weather statement, Jun 12, 8:12 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT TUE JUN 12 2012

TXZ001-002-130145-
DALLAM TX-SHERMAN TX-
812 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR SHERMAN AND DALLAM
COUNTIES.

AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES EAST OF CONLEN...OR ABOUT 7
MILES SOUTHWEST OF STRATFORD...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN...AND WINDS AROUND 50
MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Local storm report, Jun 12, 9:08 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             16 SSE STRATFORD        36.12N 101.96W
06/12/2012  E0.75 INCH       SHERMAN            TX   PUBLIC

&&

EVENT NUMBER AMA1200515

BUFFALO
Local storm report, Jun 12, 9:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
943 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             8 SSW ROMERO            35.62N 103.00W
06/12/2012  E0.88 INCH       OLDHAM             TX   CO-OP OBSERVER

&&

EVENT NUMBER AMA1200516

BUFFALO
Special weather statement, Jun 12, 9:51 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
951 PM CDT TUE JUN 12 2012

TXZ007-012-130315-
MOORE TX-POTTER TX-
951 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR POTTER AND MOORE
COUNTIES.

AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER MASTERSON...OR ABOUT 16 MILES
SOUTH OF DUMAS...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Special weather statement, Jun 12, 10:21 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1021 PM CDT TUE JUN 12 2012

TXZ007-012>014-018-130345-
GRAY TX-MOORE TX-POTTER TX-CARSON TX-ARMSTRONG TX-
1021 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR ARMSTRONG...
CARSON...POTTER...MOORE AND GRAY COUNTIES.

AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 25 MILES NORTHWEST OF PANHANDLE...OR
ABOUT 21 MILES WEST OF BORGER...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Jun 12, 10:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND GST     ADRIAN                  35.28N 102.66W
06/12/2012  E60 MPH          OLDHAM             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200517

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:35 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman32 min
Jun 12, 9:18 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham57 min
Jun 12, 10:08 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham67 min
Jun 12, 10:55 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 12, 11:06 PM CDTSevere Thunderstorm WarningAMADeaf Smith54 min
Jun 12, 11:22 PM CDTFlash Flood WarningAMAPotter, Randall101 min
Jun 12, 11:34 PM CDTSevere Thunderstorm WarningAMARandall36 min
Jun 13, 12:09 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Donley, Gray, Hutchinson, Roberts3 hr
Jun 13, 12:58 AM CDTAreal Flood AdvisoryAMACollingsworth, Wheeler3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.